Mohammadi Roozbahani, Mahmoud, Aminikhah, Hossein, Tahmasebi, Mahdieh. (1397). Numerical solution of nonlinear SPDEs using a multi-scale method. نشریه جغرافیا و برنامه ریزی, 6(2), 157-175.
Mahmoud Mohammadi Roozbahani; Hossein Aminikhah; Mahdieh Tahmasebi. "Numerical solution of nonlinear SPDEs using a multi-scale method". نشریه جغرافیا و برنامه ریزی, 6, 2, 1397, 157-175.
Mohammadi Roozbahani, Mahmoud, Aminikhah, Hossein, Tahmasebi, Mahdieh. (1397). 'Numerical solution of nonlinear SPDEs using a multi-scale method', نشریه جغرافیا و برنامه ریزی, 6(2), pp. 157-175.
Mohammadi Roozbahani, Mahmoud, Aminikhah, Hossein, Tahmasebi, Mahdieh. Numerical solution of nonlinear SPDEs using a multi-scale method. نشریه جغرافیا و برنامه ریزی, 1397; 6(2): 157-175.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.